# SDR FDEA201109304224

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR 15B TO FR 19 SEAT TRACK 2R HAS SIX AREAS OF CORROSION RANGING FROM (2"L   X .5"W) TO (4"L X .5"W) REMOVED CORROSION FROM SEAT TRACK AND FOUND AREAS TO BE OUT OF LIMITS IAW SRM 53-10-16, REMOVED SEAT TRACK, LOCATED AND DRILLED NEW TRACK AND INSTALLED NEW SEAT TRACK FROM FR 14 TO FR 19, -Y450 IAW SRM 51-72-10, PARA 6.
